# SDR COEA2010120301895

- Difficulty date: December 3, 2010
- Submitted: December 4, 2010
- Operation: Air carrier
- Aircraft: N895FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0015
- Aircraft time: 11,506 hours, 12,412 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK: ON FLIGHT 7699 ON CLIMBOUT FROM BLI GENERATOR WENT OFF LINE, THEN STANDBY ELEC POWER INOP ILLUMINATED.  BOTH STBY PWR CIRCUIT BREAKERS TRIPPED.  RESET BREAKERS AND BREAKERS DID NOT TRIP.  COULD NOT GET GENERATOR OR STBY PWR TO RESET.  PILOT ELECTED TO RETURN TO BLI.  AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED VISUAL INSPECTION OF ELECTRICAL SYSTEM AND COMPONENTS.  NO DEFECTS NOTED.  PERFORMED ENGINE GROUND RUN.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.
